5
Doctor Answers And General Comments : (both members and visitors can post)

avatar
5 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
5 Comment authors
Dr MasrDr pcgDr MahaveerDr. Ayman DarragDr Ahmed Fawzy Recent comment authors
  Subscribe  
Notify of
Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi there
Are you on any medication ? Please check your medication for interaction between them
If you are not on any medication then this can either allergic reaction or nasal Polyps or acute sinusitis

Good Luck

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Actually I need to know your age/sex?
Do you use and medications/drugs/alcohols?
How long has this been?
Do you have other symptoms?
Thanks

Dr Mahaveer
Member
Dr Mahaveer

hi
this may be due to vitamin K deficiency or bleeding disorders.
get bleeding time,clotting time and prothrombin time checked.
multivitamin tablets will help.
consult a physician.
thanks

Dr pcg
Member
Dr pcg

this is an allergic blood reaction.
get it tested by a physician.
maintain hydration

Dr Masr
Member
Dr Masr

Use fresh tears for now, and do full opthalmological assessment